# SDR USAASB99192

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- Engine: Pwa JT8D9A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: LACKOFLUBE
- Condition: Unknown
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1279 - APPROXIMATELY 100 MILES EAST OF PIT, FLIGHT WAS CLEARED TO FL350 FROM FL290.  CAPTAIN REPORTED A THROTTLE SPLIT WITH A 5 KNOT DIFFERENCE IN ENGINE THRUST DURING CLIMB.  FLIGHT RETURNED TO FL290 AND THEN DIVERTED TO PIT WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE CHECKED THE LEFT AND RIGHT ENGINE P2 AND P7 SYSTEMS FOR LEAKS.  CHECKED THROTTLE RIGGING AND LUBED FUEL CONTROL ASSEMBLIES.  ON GROUND RUN, CHECKED LEFT AND RIGHT BLEED VAVLE OPERATION.  CHECKED GOOD.  TRIMMED ENGINES PER MM.  ALL PARAMETERS NORMAL.  NO THROTTLE SPREADS NOTED.  THROTTLE MOVEMENTS CHECK NORMAL.  (M)
